# SDR PLGA9704188

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 2613 · Overheat Detection
- Part: Hot Light
- Condition: Illuminated
- Location: Rt Tail Pipe
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BDL - FLT 4446 - WHILE EN ROUTE TO BOS, CREW RECEIVED A RIGHT TAIL PIPE HOT LIGHT WARNING.  AIRCRAFT DIVERTED TO BDL.  THE WARNING LGIHT EXTINGUISHED WHEN THE POWER LEVERS WERE PULLED BACK.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED TAIL PIPE AREA AND FOUND NO DAMAGE CAUSED BY HEAT.  CLEANED AND INSPECTED WARNING SYSTEM ELECTRICAL CONNECTORS.  SYSTEM TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  SUSPECTED WATER IN CONNECTORS FROM HEAVY RAIN THE NIGHT BEFORE CAUSED PROBLEM.  (M)
